MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

CERENOVUS, INC. CEREGLIDE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number SBC92122UG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.The device was discarded; therefore, no further investigation can be performed.The lot number is not known; therefore, a device history record review cannot be completed.An arterial dissection is a known potential complication associated with endovascular procedures and is listed in the cereglide92 intermediate catheter instructions for use (ifu) as such.There was no alleged quality issues related to the used device, as the device performed as intended.Clinical and procedural factors, including vessel characteristics, tortuosity, device selection, and mechanical manipulation of devices within the artery, are all factors that may have contributed to the reported event rather than the design or manufacture of the device.The dissection may have been caused by guidewire manipulation or the long guide sheath, as commented by the physician; however, the exact cause of the event cannot be determined.Additionally, the event required a surgical intervention to preclude further complications.Since the relationship of the device to the reported event cannot be clearly established, the event does meet us fda reporting criteria with the classification of ¿serious injury,¿ with an awareness date of 13-feb-2025.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.
 
Event or Problem Description
It was reported, via a healthcare professional, that a cereglide92 sbc 92 122 cm us (sbc92122ug) was used for a mechanical thrombectomy procedure to treat an occlusion at the m1 segment of the middle cerebral artery (mca).The thrombus was removed with one retrieval attempt.Once the devices were removed, a dissection was found approximately 5cm distal of the placement of the long guide sheath.The patient was monitored for two days with no improvement.The patient was then returned to the lab for placement of a medtronic pipeline where dissection occurred.The event was reported as such, ¿doctor had a case on (b)(6) 2025.Rt.M1 occ.60-year-old pt.Placed a pinnacle destination in ica.Took aristotle 24 wire & innerglide 9 up to the face of the clot at m1, followed by the cg92 catheter.Was able to aspirate and remove the clot in one pass.Once he pulled the entire system, he noticed a dissection approximately 5cm distal of the placement of the long guide sheath.Monitored the patient.It did not improve.Returned patient to the lab on (b)(6) 2025 and placed a medtronic pipeline where dissection occurred.Will follow up with pt.Images, pre, during and post case.The surgery was not delayed due to the reported event.The procedure was successfully completed.No fragments were generated.Patient status/ outcome / consequences: ¿yes, patient had to be returned for a follow up procedure to fix the dissection.¿ additional information was received on 27-feb-2025.Summary: regarding the treating physician¿s opinion on possible causes for the dissection, it was reported, ¿he did not know, could have been the wire? or the long guide sheath?¿ there were no allegations against the performance of the cereglide92; ¿the product preformed as intended when used for the intervention.¿ the lot number for the cereglide92 device, relevant anatomical information, and patient demographics were unobtainable.No further information was made available at the time of this review.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2 and h11.Section b5: additional information received on 04-mar-2024.Summary: per the information received from the healthcare professional (report source), ¿speaking with the doctor, he does not believe it was our product that caused the dissections, but we are working diligently to address the issue.¿ additional information was received on 21-mar-2025.Summary: the treating physician met with the cerenovus associate medical director to discuss this case further.Per the information provided by the physician, relevant anatomical information was reported as ¿tortuous ica [internal carotid artery].¿ additionally, it was reported the dissection was possibly caused by the long guide sheath (competitor brand).Per the additional information received on 04-mar-2024 and 21-mar-2025, it was disclosed that the treating physician did not feel the dissection was caused by the cereglide92 device and was possibly caused by the long guide sheath.However, the exact cause remains unknown.Since the relationship of the cereglide92 device to the reported event cannot be clearly established, this event will remain conservatively reported to the us fda.The file will be re-reviewed if additional information is received at a later date.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21515004
Report Number3007628272-2025-00010
Device Sequence Number4591113
Product Code NRY
UDI-Device Identifier10886704086048
UDI-Public(01)10886704086048
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSBC92122UG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARISTOTLE ¿ 24 GUIDEWIRE (SCIENTIA VASCULAR).; PINNACLE DESTINATION® GUIDING SHEATH (TERUMO).; PIPELINE¿ FLOW DIVERTER (MEDTRONIC).
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age60 YR
Patient SexUnknown